中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 15)

Items/Page:    Sort:
Dark-like states for the multi-qubit and multi-photon Rabi models [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2017, 卷号: 50, 期号: 17, 页码: 174003
Peng, J; Zheng, CX; Guo, GJ; Guo, XY; Zhang, X; Deng, CS; Ju, GX; Ren, ZZ; Lamata, L; Solano, E
Adobe PDF(1146Kb)  |  View/Download:14/1
 
From strangelets to strange stars: a unified description [期刊论文]
SCIENCE BULLETIN, 2016, 卷号: 61, 期号: 2, 页码: 172-177
Xia, CJ;  Peng, GX;  Zhao, EG;  Zhou, SG
View  |  Adobe PDF(659Kb)  |  View/Download:26/3
 
Properties of strange quark matter objects with two types of surface treatments [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 93, 期号: 8, 页码: 85025
Xia, CJ;  Peng, GX;  Zhao, EG;  Zhou, SG
View  |  Adobe PDF(2776Kb)  |  View/Download:21/6
 
From strangelets to strange stars: a unified description [期刊论文]
SCIENCE BULLETIN, 2016, 卷号: 61, 期号: 2, 页码: 172-177
Xia, CJ; Peng, GX; Zhao, EG; Zhou, SG
Adobe PDF(836Kb)  |  View/Download:27/5
 
Properties of strange quark matter objects with two types of surface treatments [期刊论文]
PHYSICAL REVIEW D, 2016, 卷号: 93, 期号: 8, 页码: 85025
Xia, CJ; Peng, GX; Zhao, EG; Zhou, SG
Adobe PDF(2776Kb)  |  View/Download:9/3
 
Magnetized strange quark matter in the equivparticle model with both confinement and perturbative interactions [期刊论文]
NUCLEAR SCIENCE AND TECHNIQUES, 2016, 卷号: 27, 期号: 4, 页码: 98
Peng, C; Peng, GX; Xia, CJ; Xu, JF; Zhang, SP
Adobe PDF(778Kb)  |  View/Download:19/0
 
Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2015, 卷号: 48, 期号: 28, 页码: 285301
Peng, J;  Ren, ZZ;  Yang, HT;  Guo, GJ;  Zhang, X;  Ju, GX;  Guo, XY;  Deng, CS;  Hao, GL
View  |  Adobe PDF(455Kb)  |  View/Download:43/7
 
Massive hybrid stars with a first-order phase transition [期刊论文]
PHYSICAL REVIEW C, 2015, 卷号: 91, 期号: 3, 页码: 35803
Li, A;  Zuo, W;  Peng, GX
View  |  Adobe PDF(408Kb)  |  View/Download:27/4
 
Solution of the two-qubit quantum Rabi model and its exceptional eigenstates [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2014, 卷号: 47, 期号: 26, 页码: 265303
Peng, J; Ren, ZZ; Braak, D; Guo, GJ; Ju, GX; Zhang, X; Guo, XY
View/Download:31/0
 
Exact solutions of the generalized two-photon and two-qubit Rabi models [期刊论文]
EUROPEAN PHYSICAL JOURNAL D, 2013, 卷号: 67, 期号: 8, 页码: 162
Peng, J; Ren, ZZ; Guo, GJ; Ju, GX; Guo, XY
Adobe PDF(394Kb)  |  View/Download:100/31
 

1 2 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace